# SDR DL73K011806

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 52,130 hours, 40,132 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 9550168670
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT COFFEEMAKER HAD SMALL AMOUNT OF SMOKE REPORTED BY FLT ATTENDANT.  COFFEEMAKER TURNED OFF, SMOKE STOPPED.  REQUESTED INSPECTION OF COFFEMAKER.  INSPECTED WIRING AT COFFEEMAKERES 1 AND 2, ALL OK.  COULD NOT DETERMINE 1 OF 2 INOP.   PULLED AND COLLARED 1 AND 2 COFFEEMAKER C/B'S.  FWD TO MCO, PLAC PER MEL 25-00-10.  AFT COFFEEMAKERS INOP.
